Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Why do I get irregular menses after IUD copper and what does enlarged uterus in ultrasound mean ?

hi doc, i m 39y/o has been on my IUD copper since 2003, has been having irregular menstrual cycle , i could nt keep track of my flow no more! since it has been so erratic for the 3 mos now i should say.. i have been having been having some prolonged bleeding lately with spotting for a month now but not as heavy menstruaal flow as it used to be..i just went to my ob gyne this afternoon and she said i had a enlarged uterus, ultrasound was done today also..... i m in good health i should say... aside from this issue.. im scared
Asked On : Wed, 2 Feb 2011
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
you should get the IUD removed immidiately. this is the cause for the irregular cause of menstural cycle and you might be suffering from Pelvic Inflammation and so your uterus is enlarged. Not to worry because your GYNAEC DOC will take care of the rest

Answered: Wed, 2 Feb 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor